# SDR CA000224044

- Difficulty date: February 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 11,813 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC7
- Condition: Sheared
- Location: Drive
- Component: Vacuum System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NO-VACUUM LIGHT ANNUNCIATION EXPERIENCED.  VACUUM PUMP DRIVE SHEARED.
